# SDR AALA201910269018

- Difficulty date: September 6, 2019
- Submitted: October 26, 2019
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 60,171 hours, 22,785 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725903800000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION REAR SPAR TRAILING EDGE LOC BTW RIB 7 TO RIB 8 OF LH WING. PERFORMED TIME LIMITED REPAIR LOC. ON REAR SPAR TRAILING EDGE RIB 7 AND RIB 9 OF LH WING IAW EA 298651.
